Dismantlings and iterated clique graphs

M. E. Frías-Armenta, V. Neumann-Lara, M. A. Pizaña

Research output: Contribution to journalArticleResearchpeer-review

16 Citations (Scopus)
Original languageAmerican English
Pages (from-to)263-265
Number of pages3
JournalDiscrete Mathematics
DOIs
StatePublished - 6 May 2004

Fingerprint

Clique Graphs
Clique
Dynamical Behavior
Iteration
Closed
Graph in graph theory
Vertex of a graph
Operator

Cite this

Frías-Armenta, M. E. ; Neumann-Lara, V. ; Pizaña, M. A. / Dismantlings and iterated clique graphs. In: Discrete Mathematics. 2004 ; pp. 263-265.
@article{2d49611ba68248c28b9c1094c8f129d3,
title = "Dismantlings and iterated clique graphs",
author = "Fr{\'i}as-Armenta, {M. E.} and V. Neumann-Lara and Piza{\~n}a, {M. A.}",
year = "2004",
month = "5",
day = "6",
doi = "10.1016/j.disc.2003.12.011",
language = "American English",
pages = "263--265",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",

}

Dismantlings and iterated clique graphs. / Frías-Armenta, M. E.; Neumann-Lara, V.; Pizaña, M. A.

In: Discrete Mathematics, 06.05.2004, p. 263-265.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Dismantlings and iterated clique graphs

AU - Frías-Armenta, M. E.

AU - Neumann-Lara, V.

AU - Pizaña, M. A.

PY - 2004/5/6

Y1 - 2004/5/6

U2 - 10.1016/j.disc.2003.12.011

DO - 10.1016/j.disc.2003.12.011

M3 - Article

SP - 263

EP - 265

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -